# SDR 20010228CW003

- Difficulty date: February 1, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N9748R
- Make and model: Beech M35
- Aircraft serial: D6229
- Engine: Cont IO470C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 629288
- Condition: Cracked
- Location: Lt Top Ctr Crkcs
- Part time: 5,874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, OIL LEAK NOTED AT TOP OF CRANKCASE, CLEANING AND RERUN, OIL LEAK RETURNED.  FOUND 1.25 IN CRACK EXTENDING FROM TOP CENTER CASE BOLT HOLE AT AREA WHERE FUEL FLOW DIVIDER BRACKET ATTACHES.  CRACK IN NON-CRITICAL AREA AND WITHIN CRACK LIMITATIONS EXCEPT OIL LEAK IN EXCESS.  ENGINE REMOVED FOR REPAIRS/ CRANKCASE RECONDITIONED.
